Posted by: zoe | 2009-07-24

borderline personality disorder

i have been on ciprilex 20mg for about 3 yrs i have become extremely aggro and aggitated. now found out the meds caused this. what would the reason be do you know. please and what can i take to help me

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Well, if Borderline Personality Disorder has been properly diagnosed ( it;s not always an easy diagnosis to make ), then though medication can help, also skilled psychotherapy can be very helpful, and maybe some CBT ( Cognitive-Behaviour Therapy ) would help you to gain more control over the symptoms. And I wonder what the main symptoms are which have been troublesome for you.
Cipralex is an antidepressant, and could help if you are depressed, but doesn't generally help other symptoms more typical of Borderline Personality Disorder. Some meds can increase one's level of agitation and rritability, including some antidepressants in some people. Presumably you are being treated by a specialist psychiatrist, as this diagnosis is beyond the capabilities of a GP. If not, do arrange to see a psychiatrist soon, for a full reviw of the situation and the best opions for helping. And if you are seeing one for these 3 years, maybe seeing a different shrink for a second opinion would be wise.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.